Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 30, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 2, 2009, 1:41 PM CDT for Saint Tammany Parish, Louisiana; Hancock County, Harrison County, Mississippi. It was in force for 34 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2009, 1:41 PM CDT (18:41 UTC)
- Expired
- Apr 2, 2009, 2:15 PM CDT
- In force
- 34 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Saint Tammany Parish, LA, Hancock County, MS, Harrison County, MS
The radar
The Mobile radar (KMOB), 109 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 1:50 PM CDT | TSTM WND DMG | Pearlington, MS | EMERGENCY MANAGEMENT REPORTS TREES WERE SNAPPED IN HALF NEAR PEARLINGTON. |
| Apr 2, 1:50 PM CDT | TORNADO | 1 Ene Pearlington, MS | NWS STORM SURVEY DETERMINED A EF0 TORNADO WITH ESTIMATED WINDS OF 70-80 MPH WINDS TOUCHED DOWN NEAR THE INTERSECTION OF WHITES RD AND WHIPPLE RD. THE TORNADO SNAPPED TREES IN HALF IN THIS AREA. THE TORNADO THEN MOVED TO THE EAST THROUGH FORESTED AREAS APPROXIM |
| Apr 2, 2:02 PM CDT | FUNNEL CLOUD | Waveland, MS | FUNNEL CLOUD WAS OBSERVED NEAR LAKE SHORE MIDDLE SCHOOL. |
| Apr 2, 2:05 PM CDT | TORNADO | Bay St. Louis, MS | TORNADO SPOTTED NEAR THE COAST BETWEEN BAY ST LOUIS AND WAVELAND. |
| Apr 2, 2:15 PM CDT | HAIL 0.75 | Pearlington, MS | |
| Apr 2, 2:15 PM CDT | NON-TSTM WND DMG | Pearlington, MS | TREES AND POWER LINES WERE REPORTED DOWN ALONG MS STATE HIGHWAY 604. |
| Apr 2, 2:19 PM CDT | TSTM WND GST 70 | Long Beach, MS | SOUTH WIND ESTIMATED GUST TO 70 MPH REPORTED BY NWS EMPLOYEE IN LONG BEACH. |
| Apr 2, 2:23 PM CDT | HAIL 0.75 | Gulfport, MS | SHERIFFS OFFFICE REPORTS PENNY SIZE HAIL AT EDGEWATER MALL BETWEEN GULFPORT AND BILOXI. |
| Apr 2, 2:23 PM CDT | HAIL 0.88 | Gulfport, MS | NICKLE SIZE HAIL WAS OBSERVED AT THE GULFPORT COURTHOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 9:24 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 985 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 443 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 16.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KLIX 021841
TORLIX
LAC103-MSC045-047-021915-
/O.NEW.KLIX.TO.W.0030.090402T1841Z-090402T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
141 PM CDT THU APR 2 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME SOUTHEASTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
SOUTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...WAVELAND...BAY ST. LOUIS...
SOUTH CENTRAL HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LONG BEACH...GULFPORT...
* UNTIL 215 PM CDT
* AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
PEARLINGTON...OR 13 MILES SOUTHWEST OF WAVELAND...MOVING EAST AT 60
MPH.
* THE TORNADO WILL BE NEAR...
WAVELAND BY 150 PM CDT...
BAY ST. LOUIS BY 155 PM CDT...
PASS CHRISTIAN BY 200 PM CDT...
7 MILES SOUTH OF LONG BEACH BY 205 PM CDT...
8 MILES SOUTH OF GULFPORT BY 210 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3019 8910 3022 8911 3032 8930 3025 8940
3018 8944 3018 8955 3015 8957 3015 8961
3028 8965 3036 8933 3034 8930 3037 8928
3042 8907 3037 8906 3035 8908 3030 8926
3025 8915 3026 8905 3024 8904
TIME...MOT...LOC 1841Z 260DEG 52KT 3021 8953
$$1 follow-up statement
000
WWUS54 KLIX 021849
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CDT THU APR 2 2009
LAC103-021859-
/O.CAN.KLIX.TO.W.0030.000000T0000Z-090402T1915Z/
ST. TAMMANY LA-
149 PM CDT THU APR 2 2009
...THE TORNADO WARNING FOR EXTREME SOUTHEASTERN ST. TAMMANY PARISH IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3023 8905 3020 8909 3026 8916 3032 8930
3025 8940 3018 8944 3018 8951 3020 8952
3019 8956 3026 8962 3029 8962 3030 8957
3036 8934 3034 8930 3037 8927 3041 8907
3035 8908 3030 8926 3025 8915 3024 8904
TIME...MOT...LOC 1849Z 260DEG 52KT 3022 8940
$$
MSC045-047-021915-
/O.CON.KLIX.TO.W.0030.000000T0000Z-090402T1915Z/
HANCOCK MS-HARRISON MS-
149 PM CDT THU APR 2 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTH
CENTRAL HARRISON AND SOUTHERN HANCOCK COUNTIES...
AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR WAVELAND...MOVING
EAST AT 60 MPH.
THE TORNADO WILL BE NEAR...
BAY ST. LOUIS BY 155 PM CDT...
PASS CHRISTIAN BY 200 PM CDT...
7 MILES SOUTH OF LONG BEACH BY 205 PM CDT...
8 MILES SOUTH OF GULFPORT AND 9 MILES SOUTH OF GULFPORT AIRPORT BY
210 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3023 8905 3020 8909 3026 8916 3032 8930
3025 8940 3018 8944 3018 8951 3020 8952
3019 8956 3026 8962 3029 8962 3030 8957
3036 8934 3034 8930 3037 8927 3041 8907
3035 8908 3030 8926 3025 8915 3024 8904
TIME...MOT...LOC 1849Z 260DEG 52KT 3022 8940
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 2, 1:05 PM CDT, 36 minutes earlier.
Area forecast discussion, Apr 2, 1:05 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
105 PM CDT THU APR 2 2009
.UPDATE...
CLEARED THE WESTERN PORTIONS OF THE FORECAST AREA FROM THE TORNADO
WATCH AND THE HIGH WIND WATCH. EVERYTHING ELSE STILL ON TRACK.
CONVECTIVE MODE HAS TRANSITIONED TO LINEAR MCS SQUALL-LINE WITH
HAIL AND DAMAGING WINDS RESULTING ALONG THE LINE. HAVE HAD SPOTTY
FUNNEL CLOUD AND BRIEF TOUCH DOWN TORNADOES BUT BIGGEST EVENT HAS
BEEN LARGE HAIL. UPDATES ALREADY OUT.
PLEASE SEE THE LATEST LOCAL STORM REPORTS /NEWLSRLIX/ FOR DETAILS.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 51 73 48 / 50 10 0 0
BTR 78 50 73 49 / 50 10 0 0
MSY 81 55 71 56 / 70 10 0 0
GPT 79 55 71 52 / 70 10 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HIGH WIND WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ038>040-
058>070.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ530-550-555-
570-575.
MS...HIGH WIND WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ070-071-077-
080>082.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ550-555-570-
575.
&&
24/RRHazardous weather outlook, Apr 2, 12:05 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1205 PM CDT THU APR 2 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-022200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1205 PM CDT THU APR 2 2009 ...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS AND TORNADOES THIS AFTERNOON... ...A TORNADO WATCH IS IN EFFECT UNTIL 5 PM CDT... ...A HIGH WIND WATCH IS IN EFFECT UNTIL 4 PM CDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS... SUPERCELLS IN ADVANCE OF A SQUALL LINE...FOLLOWED BY A SQUALL LINE ALONG A COLD FRONT...WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS 70 TO 80 MPH...LARGE HAIL BETWEEN PENNY AND GOLF BALL SIZES...ISOLATED TORNADOES POTENTIALLY TO EF-3 STRENGTH...FREQUENT LIGHTNING AND BRIEF VERY HEAVY RAINFALL THIS AFTERNOON BEFORE 5 PM. HIGH WINDS... VERY DRY AIR ALOFT AND AN UNSTABLE AIR MASS OVER THE AREA WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 60 MPH AT TIMES WELL AWAY AND NOT DIRECTLY ASSOCIATED WITH THUNDERSTORMS THROUGH 4 PM. MARINE HAZARDS... A SMALL CRAFT ADVISORY IS IN EFFECT OVER THE GULF WATERS THROUGH THIS EVENING. A TIGHTENING PRESSURE GRADIENT WILL RESULT IN STRONG SOUTHEASTERLY WINDS AND SEAS OF 6 TO 8 FEET...MAINLY BEYOND 15 NAUTICAL MILES FROM SHORE. A COLD FRONT WILL PASS THROUGH THE COASTAL WATERS THURSDAY EVENING WITH A WIND SHIFT TO THE NORTHWEST. WINDS AND SEAS SHOULD BEGIN TO CALM EARLY FRIDAY MORNING. RIVER FLOODING... FLOODING WILL CONTINUE ALONG SEVERAL AREA RIVERS. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER STORM SYSTEM WILL MOVE THROUGH THE CENTRAL UNITED STATES SENDING ANOTHER COLD FRONT THROUGH THE OUTLOOK AREA. THERE IS A RISK OF STRONG TO SEVERE STORMS ON SUNDAY WITH THIS SYSTEM AS WELL. RIVER FLOODING... SEVERAL AREA RIVERS ARE FORECAST TO REMAIN ABOVE FLOOD STAGE THROUGH THE END OF THE WEEK AND INTO THE WEEKEND IN SOME CASES. REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NEEDED THROUGH 5 PM TODAY. 24/RR
In the hours before
Special weather statement, Apr 2, 10:11 AM CDT, 3 hours 30 minutes before
LAZ034>038-046>050-056-057-059-065-MSZ068>070-021615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1011 AM CDT THU APR 2 2009 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING IBERVILLE PARISH...POINTE COUPEE PARISH...EAST FELICIANA PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH...EAST BATON ROUGE PARISH...ASSUMPTION PARISH...ST. HELENA PARISH...WEST BATON ROUGE PARISH...ST. JAMES PARISH...ASCENSION PARISH...PIKE COUNTY...AMITE COUNTY...WILKINSON COUNTY...WEST FELICIANA PARISH...LAFOURCHE PARISH...TERREBONNE PARISH... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG WINDS WITH GUSTS UP TO 50 MPH ALONG A WOODVILLE TO NEW ROADS TO GROSSE TETE LINE...MOVING EAST AT 50 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... BAKER AND ZACHARY BY 1025 AM... ZACHARY BY 1030 AM... GREENWELL SPRING...WATSON AND PRIDE BY 1040 AM... MONTPELIER BY 1105 AM... THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 50 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM THURSDAY AFTERNOON FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.
Local storm report, Apr 2, 12:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1233 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 3 SE MARINGOUIN 30.46N 91.48W
04/02/2009 E1.75 INCH IBERVILLE LA EMERGENCY MNGR
GOLFBALL SIZE HALL REPORTED IN NORTHERN IBERVILLE PARISH.
1132 AM HAIL 8 WSW MCCOMB 31.20N 90.59W
04/02/2009 E1.75 INCH AMITE MS EMERGENCY MNGR
GOLFBALL SIZE HAIL.
1142 AM HAIL SUMMIT 31.28N 90.47W
04/02/2009 E1.75 INCH PIKE MS EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED IN SUMMIT.
1205 PM HAIL GONZALES 30.22N 90.92W
04/02/2009 E0.25 INCH ASCENSION LA EMERGENCY MNGR
PEA TO MARBLE SIZE HAIL REPORTED IN GONZALES
&&Local storm report, Apr 2, 1:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 PM CDT THU APR 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM FUNNEL CLOUD 8 SW MCCOMB 31.16N 90.56W
04/02/2009 AMITE MS EMERGENCY MNGR
FUNNEL CLOUD OBSERVED ALONG I-55 AT EXIT 13.
1242 PM TORNADO 8 ENE MCCOMB 31.29N 90.34W
04/02/2009 PIKE MS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS TORNADO 8 MILES EAST
NORTHEAST OF MCCOMB ALONG MS HIGHWAY 22.
1245 PM HAIL 8 SW TYLERTOWN 31.03N 90.24W
04/02/2009 E1.75 INCH WALTHALL MS LAW ENFORCEMENT
STATE POLICE REPORT GOLFBALL SIZE HAIL ON HIGHWAY
98...ALONG THE PIKE...WALTHALL COUNTY LINE.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:41 AM CDT | Special Marine Warning | LIX | 94 min | |
| Apr 2, 3:52 AM CDT | Wind Advisory | LIX | 3 hr | |
| Apr 2, 5:30 AM CDT | Special Marine Warning | LIX | 90 min | |
| Apr 2, 6:32 AM CDT | Special Marine Warning | LIX | 88 min | |
| Apr 2, 6:40 AM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne | 3 hr |
| Apr 2, 6:47 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 36 min |
| Apr 2, 7:13 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson | 17 min |
| Apr 2, 7:18 AM CDT | Special Marine Warning | LIX | 27 min | |
| Apr 2, 7:26 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 64 min |
| Apr 2, 7:30 AM CDT | Special Marine Warning | LIX | 77 min | |
| Apr 2, 8:09 AM CDT | Special Marine Warning | LIX | 39 min | |
| Apr 2, 10:36 AM CDT | High Wind Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 4 hr |
| Apr 2, 10:53 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 52 min |
| Apr 2, 11:25 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 65 min |
| Apr 2, 11:39 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, West Baton Rouge | 36 min |
| Apr 2, 11:43 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Iberville, West Baton Rouge | 32 min |
| Apr 2, 11:45 AM CDT | Special Marine Warning | LIX | 79 min | |
| Apr 2, 11:49 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Saint James | 41 min |
| Apr 2, 11:53 AM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 37 min |
| Apr 2, 11:55 AM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 2, 11:58 AM CDT | Tornado Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa | 32 min |
| Apr 2, 12:13 PM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Tammany, Tangipahoa | 47 min |
| Apr 2, 12:20 PM CDT | Tornado Warning | LIX | Livingston, Tangipahoa | 25 min |
| Apr 2, 12:23 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 67 min |
| Apr 2, 12:30 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles, Saint James, Saint John the Baptist | 60 min |
| Apr 2, 12:38 PM CDT | Special Marine Warning | LIX | 82 min | |
| Apr 2, 12:57 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Tammany, Tangipahoa, Washington | 51 min |
| Apr 2, 1:21 PM CDT | Tornado Warning | LIX | Orleans, Saint Tammany | 24 min |
| Apr 2, 1:24 PM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 2, 1:32 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 33 min |
| Apr 2, 2:52 PM CDT | Special Marine Warning | LIX | 38 min | |
| Apr 2, 11:32 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 28 min |
| Apr 2, 12:25 PM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 35 min |
| Apr 2, 12:34 PM CDT | Tornado Warning | LIX | Pike, Walthall | 26 min |
| Apr 2, 1:55 PM CDT | Tornado Warning | LIX | Hancock, Harrison | 35 min |
| Apr 2, 2:12 PM CDT | Tornado Warning | LIX | Harrison, Jackson | 33 min |
| Apr 2, 2:19 PM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 41 min |
| Apr 2, 2:38 PM CDT | Tornado Warning | LIX | Jackson | 22 min |
Nearby
Tornado Warnings in Mississippi, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.